# SDR ABXA000522

- Difficulty date: December 7, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 37,783 hours, 32,659 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T63008
- Part serial: 00352
- Condition: Defective
- Location: Lt Mlg
- Component: Mlg, Boeing
- Component part number: 161T11002
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, EICAS MESSAGE; GEAR DOORS DISPLAYED, AND DOORS AMBER LIGHT ILLUMINATED WITH GEAR DOWN. THE CREW RE-CYCLED LANDING GEAR AND THE LIGHT EXTINGUISHED. MAINTENANCE INSPECTED AND REPLACED THE LEFT MAIN GEAR FORWARD ACTUATOR, AND ADJUSTED THE LEFT MAIN LANDING GEAR DOOR SEQUENCE VALVE.
